# SDR DALA2021061703307

- Difficulty date: June 17, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,721 hours, 8,073 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3317 DOOR L AFT CABIN ECAM MESSAGE. PRESSURIZATION NORMAL. CORRECTIVE ACTION: CARRIED OUT A330-300 TSM 52-13. TEST PASS. (7372540)
